# SDR 95ZZZX5048

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105MH
- Make and model: Bolkms BO105S
- Aircraft serial: S419
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Failed
- Location: Cockpit
- Component: R21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN WILL NOT POWER UP AT INITIAL INSTALLATION.
